Lienard.pdf (12.93 MB)
Download file

Limit cycles in Lienard equations

Download (12.93 MB)
journal contribution
posted on 13.11.2014, 16:25 by Simon WangSimon Wang, Giovanni Tosi
A recent theory developed by Wang (2004) for the solution of the second part of Hilbert’s 16th problem is applied to study the limit cycles in Liénard equation, a particular planar polynomial vector field. Seven Liénard systems up to 15th order are reversely constructed and investigated. Detailed computer simulation results prove the theory for all the cases considered in this paper.

History

School

  • Aeronautical, Automotive, Chemical and Materials Engineering

Department

  • Aeronautical and Automotive Engineering

Published in

World Journal of Engineering

Volume

3

Issue

(1)

Pages

58 - 88

Citation

WANG, S. and TOSI, G., 2006. Limit cycles in Liénard equations. World Journal of Engineering, 3 (1), pp.58-88.

Publisher

© Multi-Science Publishing

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2006

ISSN

1708-5284

Language

en

Usage metrics

Keywords

Exports